# SDR DL733030147

- Difficulty date: February 12, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 47,128 hours, 32,791 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 65495587
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORES OF BOTH THE LT AND RT PRIMARY FORWARD CLEVIS LUGS.  THE LHS PRIMARY FORWARD CLEVIS LUG WAS OVERSIZED TO A DIAMETER OF 1.440 INCH TO REMOVE THE CORROSION.  THE RHS PRIMARY FORWARD CLEVIS LUG WAS OVERSIZED TO A DIAMETER OF 1.408 INCH.  NO OTHER MACHINING WAS DONE.  THE DAMAGE WAS FOUND AT HMV.
